# SDR DALA2017070205119

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 41,786 hours, 29,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EVACUATION LIGHTS ARE INOPERATIVE. R&R OVERWING EMERGENCY EVAC BATTERY POWER SUPPLY PER MM 33-51. OPS CHK GOOD. OK FOR SVC.
